Bet the title caught your attention, didn’t it?
It’s an abortifacient, as covered before, that’s literally the only way it can work.
You can’t be anti-abortion and use The Pill (unless there’s also a barrier method so the uterine implantation doesn’t matter).
Partner choice. Pheromones and body odor have more of an influence on who we choose as a partner than we realize. Usually, people are attracted to others whose odor indicates they are genetically different. But when on hormonal birth control, not only does the woman tend to choose men who are more similar,
And consequently, cause poorer health in their children.
she is chemically less attractive to dissimilar men.
Plenty of women marry the wrong man because they were on the Pill.
You don’t tamper with the mating instinct. God/Nature guides you to the right one.
I’ve noticed women on the Pill were less attractive overall too, more vindictive (the hostility of a pregnant woman, maybe because of reduced attractiveness and the insecurity it produces) and I’d assume the men on their version (it was trialed) would be less attractive also. This could be studied but nobody is willing to offend. It’s almost to the point I can spot the women on the Pill against those who never had it.
The women can seem technically as sexy (or sexier if they lacked estrogen before) but they’re somehow less attractive.
All you’d need to do is take photos before and after Pill use (1 year?) and see if one is more attractive. This may be why younger photos are more beautiful.
This has a couple of potential repercussions. If a woman is on hormonal birth control when she chooses her mate, she will be less likely to become pregnant because of the genetic similarities. In addition, when she goes off birth control, she will be less attracted to her mate.
False love, arguably the marriage doesn’t count because she was on drugs.
The Pill is psychoactive. It has psychological side effects.
Conversely, if a woman waits until after she’s in a committed relationship to go on birth control, she may find her mate less attractive while on it.
That one is unlikely, this is purely a selection phenomena.
See women on HRT in middle age for debunking it.
Whether decreased interest occurs after she starts or stops taking birth control, it could adversely affect her marriage as she inadvertently finds herself more attracted to men other than her husband.
But it could make her less attractive to her husband.
The Pill (any hormones) also throws off development. Women don’t stop physically developing until their mid-twenties.